Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Risk of restarting
Dec 2, 2012

I stopped HAART more than 5 years ago because side effects were ruining my life and body. I look pretty healthy aside from living with mild reminders of what the HAART did to my body, I am overall healthy with no physical TI disfigurements, weight loss, or newly acquired issues. When should I restart? While Cd4 was originally in the 900-1100 five years ago, it is now below 500. Should I restart, against these fears?

Response from Dr. Holodniy

The short answer is yes. Although you don't indicate what specifically were the side effects that lead you to stop, in general, the benefits to your immune system outweigh most side effects over the long run.



Previous
Atzanavir,Ritonavir and Truvanda = Risks to Liver (Hepatotoxicity)
Next
medicines

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement